| Model Number |
SEV QUIK-FIL |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: patient information could not be obtained due to country privacy laws. â legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was a malfunction resulting in insufficient agent delivery less that -20% of setting during use.There was no patient injury.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system but did not confirm the reported issue.The in-flow check valve will be replaced to resolve the issue.